# SDR ASAA201805174663

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,242 hours, 5,724 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Disconnected
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: 174692N9REVB
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLT AT 34000 FEET,  THE CAPTAIN`S OXYGEN MASK HOSE DISCONNECTED.  ACFT GROUNDED.   REMOVED AND REPLACED THE OXYGEN MASK AMM 35-12-85. OPS NORMAL.
